# SDR DALA2015010100027

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN AFT SIDE AND BEAM NR 1 AT FWD CARGO DOOR.  STOP FITTING WAS REMOVED IAW SRM 51-30-1 AND 51-30-5, CRACK WAS STOPPED DRILLED IAW SRM 51-01 PAR  21.  A DOUBLER WAS FABRICATED IAW SRM 52-05D FIG 50, REPAIR PAINTED IAW SRM 51-10-3, PAR 21 AND 14, REPAIR INSTALLED AIW SRM 51-30-2.
